BibTeX record journals/amc/dOnofrio05a

download as .bib file

@article{DBLP:journals/amc/dOnofrio05a,
  author    = {Alberto d'Onofrio},
  title     = {Periodically varying antiviral therapies: conditions for global stability
               of the virus free state},
  journal   = {Appl. Math. Comput.},
  volume    = {168},
  number    = {2},
  pages     = {945--953},
  year      = {2005},
  url       = {https://doi.org/10.1016/j.amc.2004.09.014},
  doi       = {10.1016/j.amc.2004.09.014},
  timestamp = {Fri, 21 Feb 2020 21:19:34 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/dOnofrio05a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics